# SDR DL76G982503

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Condition: Malfunctioned
- Location: Left
- Component: 6226088108
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT EICAS FAULT INDICATION, DIVERTED TO JFK.  BITE CHECK SHOWED PROG PIN ERROR, TEST FAIL, LEFT COMP FAIL, CU CODE 0200 - 0080 DISCRETE 202 -210.  REPLACED LEFT EICAS COMP AND PSEU.  CHECKED FOR PUSHED BACK PINS, FOUND NONE.  SYSTEM CHECKS OK.  OVERWEIGHT LANDING INSPECTION PERFORMED    PER 5-51-35-2.  NO DAMAGE FOUND.
